MathSciNet Relay Station
MathSciNet bibliographic data
MR590422 14H15 (30F20 32G15)
Accola, Robert D. M. Plane models for Riemann surfaces admitting certain half-canonical linear series. II. Trans. Amer. Math. Soc. 263 (1981), no. 1, 243–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement